# SDR REXA201100867

- Difficulty date: November 24, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 17,660 hours, 15,024 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE WOULD NOT TRANSFER APP 1300 LBS.  OPC FUEL CROSSFLOW IAW AMM 28-13-45.  OPC NORMAL.  OPC GRAVITY FLOW IAW AMM 28-13-16.  OPC NORMAL.  A/C OK FOR SERVICE.
